# SDR QR9R2023033100001

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720739247
- Aircraft time: 3,885 hours
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: C19267ZG12
- Part serial: 2148
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF FOR #4 PFD WOULD NOT TURN ON. BACKLIGHT WOULD FLASH WITH AVO MASTER SWITCH ON. REMOVED AND REPLACED SMD45 IAW AMM 31-61-00, 4-2. MOC SUCCESSFULLY COMPLETED.
